Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I am feeling fatigue, Insomnia, headache.

HI, doctor my name is jimmy,im a bodybuilder,im from Indonesia. I would like to ask u about my phisical condition. im always felling fatigue, i has a insomnia , headache ,i has a silinder in my eye,and this begun when i was 17 year im 18 years s about 6 month. my fatigue is became chorincal because i always overtraining in my exercize,and i can t sleep at the nite,and u know,now my eye so sensitive about light now..i fell so bad rite now doc. I think everytihing because my workout and my i can t training any more. please doctor tell me what should I do. i can t go to hospital because my mom said im okay and she said im look healthy. she right but only I can feel my condition. sorry my eiglish is not really good
Asked On : Thu, 22 Jul 2010
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
did you use any body building powder or have you taken any medication/injection ??
you might b having side effect of that .. coz many medication have anabolic steroid which are harmfum in one or other way.. of you r feeling that your eyes r sensitive to light than it might be due to Cataract.. visit a eye specialist for the same ..
thank you..
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor